MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 5.5MM PEEK ZIP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE 5.5MM PEEK ZIP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-200-035
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the anchor broke.All pieces were retrieved from the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Alleged failure: mrs.(b)(6) from the clinic reported to (b)(6) the following event: "an anchor ref (b)(4) that broke on impact." the failure identified in the investigation is consistent with the complaint record.The probable root causes could be: excessive force applied on device, bone too hard for anchor insertion, or drill not inserted to proper depth.

Brand Name
5.5MM PEEK ZIP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7803101
Report Number0002936485-2018-00589
Device Sequence Number1510826
Product Code MBI
UDI-Device Identifier37613154644538
UDI-Public37613154644538
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070758
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-200-035
Device Lot Number17293AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR